# SDR 2003FA0001057

- Difficulty date: August 8, 2003
- Submitted: October 14, 2003
- Operation: General aviation
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- Engine: Pwa PT6*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 50440012553
- Condition: Misinstalled
- Location: Entry Way
- Part time: 1,616 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR SKIN AT THE CABIN ENTRANCE IS TOO THIN AND FLEXIBLE.  THE SKIN FLEXES OVER A BULKHEAD THAT IS CENTERED IN THE ENTRANCEWAY.  A BOARDING PERSON WILL PLACE THERE FEET ON EITHER SIDE OF THIS BULKHEAD.  THIS CONSTANT FLEXING WOULD EVENTUALLY CRACK THE FLANGE OF THE BULKHEAD AND / OR THE FLOOR SKIN.  WORKING WITH TECH REP, WE HAVE INSTALLED A HEAVY SKIN DOUBLER TO PREVENT FLEXING.
